MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted stryker to report that their device's main keypad is not functioning.In this state, the device may be unable to deliver defibrillation therapy if needed.There was no patient involvement reported during the event.
 
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Stryker evaluated the customers device and was able to verify and duplicate the reported issue.Stryker replaced the user interface pcba to resolve the issue.The device passed functional and performance testing and was returned to the customer for use.Stryker further evaluated the removed user interface pcb assembly.It was determined that the memory of integrated circuit chip, designator u5 had shorted and caused the reported issue.

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
dara friedman
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key17947708
Report Number0003015876-2023-01908
Device Sequence Number15205274
Product Code MKJ
UDI-Device Identifier00883873872093
UDI-Public00883873872093
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001930
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown